A question on optimal processes with retardation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 109-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_4_a14,
author = {G. N. Serikov},
title = {A~question on optimal processes with retardation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {109--113},
year = {1966},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_4_a14/}
}
G. N. Serikov. A question on optimal processes with retardation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 109-113. http://geodesic.mathdoc.fr/item/IVM_1966_4_a14/